# SDR R61A201311201300

- Difficulty date: November 20, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LAVATORY SERVICE DOOR PANEL CORRODED.   R & R LAVATORYSERVICE DOOR IAW SRM 51-40-02, 51-23-06, AND AMM 20-10-01.
